Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chronicles

minicycline help quick plz

Recommended Posts

my skin is so dry that i think it has caused me to have a rash that is so huge. its on my arms and chest. has anyone experienced this to. it also has dried off my face so much that it hurts to moisturize. i am takin this medicine with retin-a micro. should i lay off the anti until my skin goes back to normal

it also looks like a heat rash. so if u search up on google ull see what i mean

Share this post


Link to post
Share on other sites

my skin is so dry that i think it has caused me to have a rash that is so huge. its on my arms and chest. has anyone experienced this to. it also has dried off my face so much that it hurts to moisturize. i am takin this medicine with retin-a micro. should i lay off the anti until my skin goes back to normal

it also looks like a heat rash. so if u search up on google ull see what i mean

Off hand, I'd say the topical is the culprit. Depending on the rash and how long you've been on the antibiotic, it could be an allergic reaction as well. I'd talk to my doc. about it.

Share this post


Link to post
Share on other sites

I agree with the previous post, call your derm to be on the safe side. I wouldn't be worried about the dry skin because when I was on mino. my face was very dry and it gave me dandruff for some reason.

Share this post


Link to post
Share on other sites

ty i will call the derm. i was wondering my face is really red and dry now at my cheeks but around my mouth and chin its perfect looking skin. ive been on retin a micro for 3-4 months now and i just started takin minocycline almost 2 months ago. could it be the ram is over drying my skin now on top of the mino

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×